# SDR IPXA2022012178121

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 36,464 hours, 24,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Fault Message
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: A,   EMERGENCY DECL'D* NO EQUIP USED*LANDED UNEVENTFULLY ON APPROACH WHEN SLECTING FLAPS 25 RECIEVED TE FLAP DISAGREE EICAS MESSAGE. COMPLETED QRH PROCEDURE. MESSAGE EXTINGUISHED WHEN ALT TE WAS SELECTEDPERFORMED NORMAL OPER OF FLAP/SLAT SYSTEM PER MM 27-51-00 OPERATED SYS SEVERAL TIMES OPS CHK GOOD. OK FOR SERVICE.
